MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SOLUTION WITH DIRECT LOAD

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SOLUTION WITH DIRECT LOAD
Model Number ATELLICA SOLUTION WITH DIRECT LOAD
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted siemens to report a delay in testing occurred due to a rack barcode identification misread error on the direct load (dl) module of an atellica solution.Siemens analyzed the available information, including instrument log files and found no evidence of rack barcode read failures.The expected atellica solution behavior when a tube top sampling cup (ttsc) specimen is loaded onto the direct load module with the proper dl rack and with the tube properly seated is that it should process correctly.The actual behavior observed by the operator when the ttsc was properly loaded onto the proper dl rack was a capped tube misreport.As a result, the rack unloaded to the output lane without the specimen being processed.The cause of the rack barcode identification misread error is unknown.The atellica solution is performing within specifications.No further evaluation of this atellica solution is needed.
 
Event or Problem Description
A delay in testing occurred due to a rack barcode identification misread error on the direct load (dl) module of an atellica solution.The misread error caused one tube top sampling cup (ttsc) specimen to be returned to the output lane without processing the sample.No error messages were posted in the operator log alerting the operator to the issue.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
ATELLICA SOLUTION WITH DIRECT LOAD
Common Device Name
ATELLICA SOLUTION WITH DIRECT LOAD
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
registration #: 8020888
chapel lane
swords, co, dublin, 10040
EI   10040
Manufacturer Contact
karl aebig
511 benedict ave
tarrytown, NY 10591
9142550572
MDR Report Key14501240
Report Number2432235-2022-00159
Device Sequence Number5106133
Product Code JJE
UDI-Device Identifier00630414002347
UDI-Public00630414002347
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA SOLUTION WITH DIRECT LOAD
Device Catalogue Number11068008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown